Alright, so, my doctor me some 4 boxes of samples of seroquel, there were 4 pills in each box and I have taken 9 all together. Well when I took my 9th pill I started feeling very sick at my stomach, dizzy and weak. I'm having a hard time sleeping again also. The seroquel are 50 mg and I can't decide on if I should keep taking it or not. It really helps my mood swings, but I don't want to keep feeling weak and sick at my stomach all the time. So I thought I would ask all of you on your opinion on what I should do.
Posts You May Be Interested In
Since my last post about struggling with many issues my pdoc has started me on lithium and it makes me feel like shit. Granted I am only on my fourth dose but I am hoping that my body adjusts to it and I won't feel like shit all the time. Still feeling empty but not rapid cycling as much . Are there a lot of people on this group taking it and maybe share with me your experience. Thanks Happy...
so much stuff happened this yr that so much of it is hard to deal with. I have decided to go forward in my life without my family . They are just not healthy for me . I am trying to only be with people who accept me for me and leave people who don't make me feel good. From my mom being so mean to me and telling me I was a fuck . Imagine that my very own mother who has lived in my home for the...